# SDR HEEA065145

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 7655009005104
- Condition: Failed
- Location: Ac System
- Part time: 1,682 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNDERVOLT WILL NOT TEST.
